נגישות
menu      
Advanced Search
Syntax
Search...
Volcani treasures
About
Terms of use
Manage
Community:
אסיף מאגר המחקר החקלאי
Powered by ClearMash Solutions Ltd -
A model for spread of plant disease with periodic removals
Year:
1984
Source of publication :
Journal of Mathematical Biology
Authors :
Fishman, S. N.
;
.
Marcus, Ruth
;
.
Volume :
21
Co-Authors:
Fishman, S., Department of Statistics and Experiment Design, Agricultural Research Organization, The Volcani Center, Bet Dagan, Israel
Marcus, R., Department of Statistics and Experiment Design, Agricultural Research Organization, The Volcani Center, Bet Dagan, Israel
Facilitators :
From page:
149
To page:
158
(
Total pages:
10
)
Abstract:
A deterministic model for the spread of infectious disease in a plant population consisting of N interacting groups with periodic removals of the infected plants is considered. In the case of two interacting groups with low infection levels, the problem is solved analytically. In the case of N interacting groups arranged in line, where the interaction between the groups decreases exponentially with distance, the mathematical model consists of N nonlinear equations. Numerical solution of these equations for some values of the parameters shows a pattern similar to the solution for the two interacting groups. © 1984 Springer-Verlag.
Note:
Related Files :
Agriculture
epidemiology
higher plant
interacting populations
periodic removals
plant
Plant Disease
Show More
Related Content
More details
DOI :
10.1007/BF00277667
Article number:
Affiliations:
Database:
Scopus
Publication Type:
article
;
.
Language:
English
Editors' remarks:
ID:
29783
Last updated date:
02/03/2022 17:27
Creation date:
17/04/2018 00:49
Scientific Publication
A model for spread of plant disease with periodic removals
21
Fishman, S., Department of Statistics and Experiment Design, Agricultural Research Organization, The Volcani Center, Bet Dagan, Israel
Marcus, R., Department of Statistics and Experiment Design, Agricultural Research Organization, The Volcani Center, Bet Dagan, Israel
A model for spread of plant disease with periodic removals
A deterministic model for the spread of infectious disease in a plant population consisting of N interacting groups with periodic removals of the infected plants is considered. In the case of two interacting groups with low infection levels, the problem is solved analytically. In the case of N interacting groups arranged in line, where the interaction between the groups decreases exponentially with distance, the mathematical model consists of N nonlinear equations. Numerical solution of these equations for some values of the parameters shows a pattern similar to the solution for the two interacting groups. © 1984 Springer-Verlag.
Scientific Publication
You may also be interested in